Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

HI,

are you suppose to et an initial breakout while on TETRACYCLINE? i've been takin it for 6 weeks so far, and i'm noticing more pimples appearing, there not there yet but i can tell that there are goin to be there soon. my acne before i took it wasn't so bad, i had mostly all red marks, but now i'm breakin out. can anyone tell me if they broke out while they were on tetracycline, also how long does it take for you to clear up.i guess i need some reassurance, because i'm not seeing any positive side to this. thanks-

Share this post


Link to post
Share on other sites

there aren't initial breakouts with antibiotics, but rather topical treatments. tetracycline can be weak for some people. continue it for several weeks. if no results, bump up to minocycline or doxycycline.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×